# SDR IPXA10559439

- Difficulty date: April 15, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 1399-1405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, AFT CARGO DOOR CUTOUT LOWER SILL UPR SURFACE HAS AREA OF CORROSION ON NUTPLATE STRIP DIRECTLY IB OF PRESS SEAL BS 1399-1405 RBL 24.  REMOVED FABRICATED AND REPLACED IAW SRM 51-40-05 SRM 51-40-08 SRM 51-10-02.
